# SDR GAIA00384

- Difficulty date: July 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2031 - MHR - AFTER TAKEOFF, ALL CARGO SMOKE DETECTORS EXCEPT NR 1 AND NR 3 ILLUMINATED.  WHILE DUMPING FUEL TO REDUCE TO LANDING WEIGHT SOME DETECTORS WENT OUT AGAIN, THEN ALL CAME ON AGAIN.  AIRCRAFT MADE UNEVENTFUL LANDING AT MHR.  INSPECTED CARGO COMPARTMENT FOR EVIDENCE OF SMOKE.  NONE FOUND.  INSPECTED CARGO CANS FOR EVIDENCE OF SMOKE, NONE FOUND.  PERFORMED ENGINE RUN AT T/O POWER WITH PACKS ON AND GEN ONLINE.  ALL SMOKE DETECTORS, OPS CHECK NORMAL.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
